# SDR CKSA96157

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45689
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KORD - ONE INCH DIAMETER HOLE IN AIRCRAFT SKIN, 18 INCHES AFT OF RIGHT FORWARD STATIC PORT.  DISCOVERED ON POST-FLIGHT INSPECTION.  REPAIRED IAW SKETCH NR AIA/E/2339.  DATED 09-19-96.
